Bulletin (New Series) of the American Mathematical Society

Review: R. V. Gamkrelidze, Principles of optimal control theory

Magnus R. Hestenes

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 3 (1980), 490-492.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183546366

Citation

Hestenes, Magnus R. Review: R. V. Gamkrelidze, Principles of optimal control theory. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 3, 490--492. https://projecteuclid.org/euclid.bams/1183546366


Export citation